# SDR CHQA20131212445

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 28,084 hours, 23,728 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,626 hours, 22,374 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 11867E
- Condition: Cracked
- Location: Cockpit
- Part time: 2,094 hours, 1,941 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB, THE CAPTAIN`S WINDSHIELD CRACKED.  THE CREW DECLARED AN EMERGENCY & RETURNED TO FIELD.  MX REPLACED THE LT WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
